# SDR SWIA202158196

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT TRACK CORRODED IN MULTIPLE SPOTS FROM FS 364.00 TO FS409.00 (MARKED).     (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED NEW SEAT TRACK AT FS364 TO FS409+18 RBL9.0 PART # 601R38312-31 REF. CRJ200 AMM 53-01-11-400-802.
